# SDR DALA2019090805214

- Difficulty date: September 7, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 53,271 hours, 36,606 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LT NOSE LANDING GEAR JAMB BEAM AROUND STA Y=52 (FYT). NRC 00607: CRACKED LT NOSE LANDING GEAR JAMB BEAM AROUND STA Y=52 WAS REPAIRED PER ETI-17-19-158 REV. 1 AND ER/A 581111-14 REV ORIGINAL SECTION I PERMANENT REPAIR. ASSOCIATED ER/A 14-581111 ADDED FOR AC 9507. (LP #1260161)
